Some properties of an upper bound of mu

Gjerrit Meinsma, Yash Shrivastava and Minyue Fu
A convex upper bound of the mixed structured singular value $\mu$ is analyzed. The upper bound is based on a multiplier method. It is simple, it can exploit low-rank properties and it is shown to be less conservative than the well-known $(D,G)$-scaling. A direct relationship with $(D,G)$-scaling is given. The upper bound can be modified to one that is continuous with an explicit Lipschitz constant.

Keywords: Mixed structured singular values, linear matrix inequalities, multipliers.
Postscript file: (4 pages, 62 Kb, 600 dpi, gzip compressed).
BibTex entry
@Article{MSF95a, author = "G. Meinsma and Y. Shrivastava and Minyue Fu", title = "Some properties of an upper bound of {$\mu$}", year = "1996", journal = "IEEE Trans. Aut. Control", volume = "41", number = "9", pages = "1326--1330" }
Back to reports index.